• Title of article

    Certain integrals involving generalized Mittag-Leffler type functions

  • Author/Authors

    Haq ، Sirazul Department of Applied Science - J.S. University , Aphane ، Maggie Department of Mathematics and Applied Mathematics - Sefako Makgatho Health Sciences University , Khan ، Mohammad Saeed Department of Mathematics and Applied Mathematics - Sefako Makgatho Health Sciences University , Fabiano ، Nikola “Vinča” Institute of Nuclear Sciences - National Institute of the Republic of Serbia - University of Belgrade

  • From page
    797
  • To page
    817
  • Abstract
    Introduction/purpose: Certain integrals involving the generalized Mittag-Leffler function with different types of polynomials are established. Methods: The properties of the generalized Mittag-Leffler function are used in conjunction with different kinds of polynomials such as Jacobi, Legendre, and Hermite in order to evaluate their integrals. Results: Some integral formulae involving the Legendre function, the Bessel Maitland function and the generalized hypergeometric functions are derived. Conclusions: The results obtained here are general in nature and could be useful to establish further integral formulae involving other kinds of polynomials.
  • Keywords
    Mittag , Leffler function , Generalized hypergeometric function , Bessel Maitland function , Jacobi polynomials , Hermite polynomials ,
  • Journal title
    Military Technical Courier
  • Journal title
    Military Technical Courier
  • Record number

    2736262